# SDR SIMA20151226002

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 42,150 hours, 35,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  R & R REMOVABLE SPLICE AT SERVICE DOOR EMER EXTERNAL LIGHT IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
